# SDR DALA2025081306065

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 50,628 hours, 26,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF FUMES WHEN TURNING ON APU BLEED.   PERFORMED ECS DECONTAMINATION REVERSE DUCT BURN AND REPLACED BOTH AIR RECIRCULATION FILTERS. PER W /C 2100-2005.
